# SDR 2000UALA00803

- Difficulty date: December 23, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N988UA
- Make and model: Boeing 737291
- Aircraft serial: 21750
- Aircraft time: 58,569 hours, 44,828 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LIGHTS FOR FORWARD LEFT AND RIGHT ESCAPE SLIDES INOPERATIVE DURING EMERGENCY LIGHTS TEST. SUPPLEMENTAL DATA UPDATE REPLACED BATTERY PACK.
